# SDR 07FDEA02868

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 53FX1465
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO PIT U-CHANNEL HAS 3 EXTRA HOLES ON UPPER LEG INBD END AT FWD SIDE OF STA 640 BELOW FRAME SPLICE AGAINST SKIN SHEAR TIE, BETWEEN STR 22L AND 23L.  REMOVED U CHANNEL, REF SRM 51-30-2.  FABRICATED NEW CHANNEL REF DWG 53FX1465 AND SENT FOR HEAT TREAT.  LOCATED FASTENER HOLES ON U-CHANNEL REF SRM 51-30-5.  ALODINE NAD PRIMED U-CHANNEL REF MM 51-20-21 AND 51-30-2.  INSTALLED U-CHANNEL REF 51-30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
